Volume 11, 2005, Number 2

Volume 11Number 1 ▷ Number 2 ▷ Number 3Number 4


The sum-of-divisors minimum and maximum functions
Original research paper. Pages 1—8
József Sándor

Note on some identities related to binomial coefficients
Original research paper. Pages 9—12
Mladen V. Vassilev-Missana

Fermat’s theorem on binary powers
Original research paper. Pages 13—22
J. Leyendekkers and A. Shannon
Abstract

The birthday inequality
Original research paper. Pages 23—24
K. Atanassov


Volume 11Number 1 ▷ Number 2 ▷ Number 3Number 4

Comments are closed.